| Model Number |
uCor Heart Failure and Arrhythmia Management System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that the patient developed a broken skin from the ucor hfams patch.The patient described the area as a red and itchy skin irritation around most of the ucor hfams patch area.It was reported that the patient has a history of skin sensitivity irritation or allergies, therefore is using cortisone cream on the affected area.There was no alleged device malfunction contributing to the broken skin.There is no indication that the patient received medical intervention.The outcome of the broken skin is unknown.
Additional Manufacturer Narrative
Not applicable.